Mk 677 vision side effects?

Heybros1

New member
Awards
0
Very soon after I dose my mk 677 I get vision changes slightly euphoria kinda and it changes dramatically when it's bright outside and going into a normally lit building. Seems similar to the same s4 vision side effects but wierder is this normal???
 

Heybros1

New member
Awards
0
I'll look when I get home it's called ultra mk though 17.5mg per pill I took 2
 

Heybros1

New member
Awards
0
It always gives a sense of well being and libideo boost
 
Ricky10

Ricky10

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
When first introducing MK-677 back into my system, euphoria is the last term that comes to mind.
 
Ricky10

Ricky10

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
So it's from sarm series? With a SS symbol. I get an erection within an hour of taking it to things almost seem dreamy like lethargic energy it's wierd
That description is definitely much closer to sounding like the real deal. Dosing it in the morning at the beginning around 10-12.5 mg can give me a sense of calm energy. I also tend to get a bit horny as well..
 
ValiantThor08

ValiantThor08

Board Sponsor
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
So it's from sarm series? With a SS symbol. I get an erection within an hour of taking it to things almost seem dreamy like lethargic energy it's wierd
Viagra can have some temp vision sides.
 

City Boy

Member
Awards
2
  • Established
  • First Up Vote
Have you checked glucose levels ,high blood glucose can cause this.
 

Similar threads


Top